# SDR 9714466716

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARMAR, FOUND CORROSION ON RIGHT BODY GEAR WHEEL WELL PRESSURE DECK LOWER SURFACE AT FS 1360, RBL 63.  REPAIRED PER EA 67-150399.
